MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba CapSureFix Novus Lead MRI SureScan; PERMANENT PACEMAKER ELECTRODE

Medtronic Puerto Rico Villalba CapSureFix Novus Lead MRI SureScan; PERMANENT PACEMAKER ELECTRODE
Model Number 5076-45
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of the cardiac resynchronization therapy defibrillator (crt-d),  the ventricular tachycardia (vt) rhythm appears to fall in and out of detection possibly delaying therapy.  at device classified termination of events, arrhythmia appears to continue beneath detection rate.  the crt-d remains in use.  the right atrial (ra) lead, atrial lead position check failed due to an unknown/unspecified reason.It was further reported that another ra lead atrial lead position check failed and it was due to intermittent and sudden undersensing.The lead remains in use with the physician closely monitoring lead trends.No patient complications have been reported as a result of this event.
 
Event or Problem Description
It was reported that during use of the cardiac resynchronization therapy defibrillator (crt-d),  the ventricular tachycardia (vt) rhythm appears to fall in and out of detection possibly delaying therapy.  at device classified termination of events, arrhythmia appears to continue beneath detection rate.  the crt-d remains in use.  the right atrial (ra) lead, atrial lead position check failed due to an unknown/unspecified reason.  it was further reported that the ra lead atrial lead position check failed due to intermittent and sudden undersensing.The lead remains in use with the physician closely monitoring lead trends.The patient is a participant in a clinical study.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: bis-is-15 adaptor and 6721m-50 defib epi patch implanted: (b)(6) 2021.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction: b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CapSureFix Novus Lead MRI SureScan
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50948182
Report Number2649622-2026-28918
Device Sequence Number18529771
Product Code DTB
UDI-Device Identifier00643169633742
UDI-Public(01)00643169633742(17)221208
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/08/2022
Device Model Number5076-45
Device Catalogue Number5076-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date09/30/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured01/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTPA2D1 CRTD, 5071-53 LEAD, 693558 LEAD
Patient Age60 YR
Patient SexMale